MAUDE Adverse Event Report: CORDIS CORPORATION CATH MB 5F PIG 110CM 6SH; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION CATH MB 5F PIG 110CM 6SH; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 532598B
Health Effect - Clinical Code Vascular Dissection (3160)
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, a doctor called the distributor informing that the 5f 6 side holes (sh)110cm super torque marker band (mb) pigtail catheter (cath mb 5f pig 110cm 6sh) resected the aorta during the use.This issue happened two times in less than 24 hours (two different patients with two different products).No other information could be obtained.Additional event details were not provided.
 
Additional Manufacturer Narrative
As reported, a doctor called the distributor informing that the 5f 6 side holes (sh)110cm super torque marker band (mb) pigtail catheter (cath mb 5f pig 110cm 6sh) resected the aorta during use.This issue happened twice in less than 24 hours (two different patients with two different products).The products were not returned for analysis and a product history record (phr) review could not be performed because the lot number for these products are unknown.Without the return of the device or images for analysis, the reported customer event ¿aortic dissection¿ could not be confirmed.Vessel characteristics or user technique may have contributed to the reported event.Dissection is a known and extensively documented potential complication of this type of procedure and is listed in the instructions for use (ifu) as such.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿complications may occur at any time during or after the procedure.Possible complications include, but are not limited to, the following: air embolism, hematoma at the puncture site, infection, thrombosis, hemorrhage, dissection, perforation, or other damage of the vessel wall.Prior to using the device, inspect for bends, kinks, or other damage.¿ based on the information available, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
CATH MB 5F PIG 110CM 6SH
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th avenue
miami lakes FL 33014 2802
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60th avenue
miami lakes FL 33014 2802
Manufacturer Contact
karla castro
14201 nw 60th avenue
miami lakes, FL 33014-2802
7863138372
MDR Report Key14682092
Report Number9616099-2022-05713
Device Sequence Number14723607
Product Code DQO
UDI-Device Identifier10705032012034
UDI-Public10705032012034
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K915836
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number532598B
Device Catalogue Number532598B
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2022
Initial Report FDA Received Date06/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown